Usually you shouldn't stop anything without talking to you Dr. I have to say just about every med I've been given, I hated for at least 2 weeks but it got better after that. I take 300mg Wellbutrin, I was jittery for 4 weeks when I started and I lost 10 lbs because I couldn't eat or sleep but I had energy.
Talk to your doctor and he will gradually reduce your dosage. I have been on Wellbutrin XL 300mg for over a year and love it-never any side effects. However last week, I was sick and didn't get a chance to get my refill so I went 2 days without taking it. The first day I was ok but the second day I thought I was dying...SO tired and thought my head was going to exploded from the pain. I was able to get out later that night and get my refill, took it right away and woke up the next day feeling 100% better.
dont stop taking them. trust me. i stopped taking them and your symptoms get alot worse. i had a MAJOR panic attack where i almost ended up in the ER. i got really dizzy. flushed feeling. felt like i was actually going to die. i was to the point of no return in other words. once your on a drug like that it builds up in your blood stream and if you stop it and it starts to break down your body is so used to that drug. and if it doesnt have it it strives for it in other words and makes symptoms 20x worse. do not stop it. if you want to stop it call your doctor so he/she can gradually take you off of it.